Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Simons, J. P.
Kaminski, D.
and
Paris, R. B.
1998.
Asymptotics of a class of multidimensional Laplace–type integrals. I. Double integrals.
Philosophical Transactions of the Royal Society of London. Series A: Mathematical, Physical and Engineering Sciences,
Vol. 356,
Issue. 1737,
p.
583.
Liakhovetski, G.V.
and
Paris, R.B.
2001.
Asymptotic expansions of Laplace-type integrals. III.
Journal of Computational and Applied Mathematics,
Vol. 132,
Issue. 2,
p.
409.
Albeverio, Sergio
and
Steblovskaya, Victoria
2019.
Asymptotics of Gaussian integrals in infinite dimensions.
Infinite Dimensional Analysis, Quantum Probability and Related Topics,
Vol. 22,
Issue. 01,
p.
1950004.